2 x GRIPEX HOT MAX 12 SACHETS - MADE IN POLAND - FREE SHIPPING

(GRIPEX HOT MAX)
2 x GRIPEX HOT MAX 12 SACHETS  - MADE IN POLAND - FREE SHIPPING
Availability: In Stock
USP ZDROWIE Brand: USP ZDROWIE
Free Shipping! If your country is on the checkout list, we deliver to you.
Delivery Timeframes:
Europe: 7 to 18 business days
US and the Rest of the World: 9 to 20 business days

Description 2 x GRIPEX HOT MAX 12 SACHETS - MADE IN POLAND - FREE SHIPPING

Indications:

Relief of symptoms of colds, flu and flu-like conditions such as fever, runny nose, sneezing, swelling of the nasal mucosa and paranasal sinuses, dry cough, headache, sore throat, aches and pains in the muscles and joints.

Properties:

A multi-component preparation with comprehensive analgesic, antipyretic and antitussive effects, unblocking the nasal passages and paranasal sinuses, reducing the amount of mucus, as well as congestion and swelling of the nasal mucosa.

Directions for use:

Pour the contents of the sachet into a vessel, pour hot water over it and drink it.

Dosage:

Adults and children from 12 years of age 1-2 sachets every 4-6 hours. A maximum of 4 sachets a day. Do not use in children under 12 years of age

Contraindications:

Hypersensitivity to the ingredients of the preparation. Congenital G-6-PD deficiency. Severe liver or kidney failure. Viral hepatitis. Severe hypertension. Unstable coronary artery disease. Alcohol Disease. Use of MAO inhibitors or zidovudine. Do not use in children under the age of 13.

Composition:

- Paracetamol 1000 mg: has antipyretic and analgesic properties

- Phenylephrine 12.2 mg: constricts the vessels of the nasal mucosa - prevents swelling, opens the nose, inhibits runny nose, facilitates breathing

- Vitamin C 100 mg: supports the body's immune system

Tags: GRIPEX

Reviews 2 x GRIPEX HOT MAX 12 SACHETS - MADE IN POLAND - FREE SHIPPING

Gosia

It tastes terrible, but it allows you to survive the flu with dignity;) Of course, after using it, I don't go to aerobics or pilot a plane, as in the advertisements of this type of products. It doesn't hurt my stomach unlike other painkillers. I RECOMMEND

Cancel

There is no better medicine for the onset of a cold. Fast and effective - one dose at night and fever and weakness disappear. It helps with catarrh and cough. Of course, it cannot be combined with scobolamide or other drugs with paracetamol. In addition, the preparation complements the deficiency of vitamin C in the body.

Aneta

Great product, helps, does its job 100%. I will buy it again, I recommend it.
Great product, it helps, it does its job 100%. I will buy it again, I recommend it.
Great product, it helps, it does its job 100%. I will buy it again, I recommend it.

Anna Wisniewska

Tasty and makes me feel better. It works quickly against fever and chills. I recommend taking it at the beginning of a cold, it should help right away

Piotr, Warsaw

The best sachet at a good price. A shock dose always puts you on your feet for at least 6-8 hours. Safe for allergy sufferers and those allergic to non-steroidal anti-inflammatory NSAIDs.

Write a review

Please login or register to review

Products viewed

2 x ACOUSTONE SPRAY FOR EARS 15ML — MADE IN POLAND — FREE SHIPPING

2 x ACOUSTONE SPRAY FOR EARS 15ML — MADE IN POLAND — FREE SHIPPING

ACOUSTONE SPRAY FOR EARSAkusTone is a medical device whose ingredients gently dissolve the earwax deposited in the external ear canal, allowing for proper ear hygiene and facilitating the removal of earwax plugs and preventing their formation. Thanks to the special tip, it is possible to easily spra..

$20.72

Heviran aciclovir (acyclovir) 800mg 30 tablets— Made in Poland by Polpharma — Free Delivery

Heviran aciclovir (acyclovir) 800mg 30 tablets— Made in Poland by Polpharma — Free Delivery

Pharmacological propertiesPharmacodynamics. acyclovir is a synthetic analogue of a purine nucleoside, which in vitro and in vivo inhibits the replication of viruses of the herpes group pathogenic for humans: herpes simplex (hsv) types i and ii and varicella zoster virus (vzv).The action of acyclovir..

$54.22

Helpex Anticold Neo 10 sachets — Made in Switzerland — Free Delivery

Helpex Anticold Neo 10 sachets — Made in Switzerland — Free Delivery

Pharmacological propertiesPharmacodynamics. Paracetamol has analgesic, antipyretic and mild anti-inflammatory effects.The mechanism of action of paracetamol is associated with the effect of the preparation on the center of thermoregulation in the hypothalamus, the ability to inhibit the synthesis of..

$21.88

Progestogel, gel 10mg/g, 80g — Made in Belgium — Free Delivery

Progestogel, gel 10mg/g, 80g — Made in Belgium — Free Delivery

IndicationsMastodynia, benign mastopathy against the background of progesterone deficiency.ApplicationThe route of administration of the preparation is transdermal. a plastic spatula should be used to calculate the daily dose. press the tube above the spatula ruler, while 1 dose is equal to a column..

$31.12

Microdacyn 60 Wound Care Wound Treatment Solution 500ml — Made in Poland — Free Delivery

Microdacyn 60 Wound Care Wound Treatment Solution 500ml — Made in Poland — Free Delivery

Product descriptionMicrodacyn is a superoxidized solution that combines high antimicrobial efficacy with safe use. The product has anti-inflammatory properties and is hypoallergenic. It has a wide spectrum of antimicrobial effectiveness (bacteria, viruses, spores, fungi). It is safe for healthy cell..

$58.84

Buyers Online

AI Pharmacist • VEV.ICU

Online | Multilingual

v2.24
Hi! I am your AI assistant. Describe your problem, and I'll help you find the right medicine.
You can write to me in any language you prefer.
I don't answer technical questions (prices, delivery, payments).